# SDR MASA20210729323

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670162024
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE ACCESS PANEL SKIN WAS FOUND TO HAVE (2) LARGE DENTS. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 57-51-01-001-001-A01, EA 12-2021-188.
